RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 515–532 (Mi fpm572)  

Jet continuation and reducibility of smooth function families

V. I. Rabover

Institute of Systems Analysis, Russian Academy of Sciences

Abstract: For a family of smooth functions of several variables the problem of local reducibility (through a diffeomorphism) to a lower number of variables is considered. Some sufficient conditions of such reducibility, in terms of subfamily reducibility, are obtained. The argumentation is reduced to solution of a jet continuation problem, for jets defined on the union of a finite family of sets, where the jets can be continued from each of the sets.

Full text: PDF file (928 kB)

Bibliographic databases:
UDC: 517
Received: 01.11.1997

Citation: V. I. Rabover, “Jet continuation and reducibility of smooth function families”, Fundam. Prikl. Mat., 7:2 (2001), 515–532

Citation in format AMSBIB
\Bibitem{Rab01}
\by V.~I.~Rabover
\paper Jet continuation and reducibility of smooth function families
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 515--532
\mathnet{http://mi.mathnet.ru/fpm572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866473}
\zmath{https://zbmath.org/?q=an:1052.58005}


Linking options:
  • http://mi.mathnet.ru/eng/fpm572
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:102
    Full text:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019